Hi :D ,
im a highschool student , who dreams of becoming a doctor . i looove my biology course last year ( which is not offered this year) and this summer ( june 23rd) i
[More] was diagnosed with indetermined crohns or colitis. and with that i am also anemic. i am very curious about this disease and the human body in general.
Marshmallow13 <--- they call me this cuz of my very pale skin.
I have IBD also (Chron's disease) and I also suffer with acne. Really sore acne like yourself. However when I was taking prednisolone my skin was amazingly clear! That was over a year ago now. Since then, I have got some ZINERYT, (Erythromycin), which is a topical lotion. Its brilliant, and as its a lotion, it doesn't interfere with all the drugs you take for your IBD. It really is good. Zineryt is the generic name, so be sure to ask for ERYTHROMYCIN. See how you get on with it.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.